# SDR ASAA0540120

- Difficulty date: February 6, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601389
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - L/W NR 1 SLAT LOWER L/E SKIN CRACKED.  ACCESSED AREA, FABRICATED REPAIR, INSTALLED REPAIR PARTS, CLOSED AREA. (K)
